The distribution of finite values of meromorphic functions with few poles
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 12 (1985) no. 1, pp. 91-103.
@article{ASNSP_1985_4_12_1_91_0,
     author = {Langley, J. K.},
     title = {The distribution of finite values of meromorphic functions with few poles},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {91--103},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 12},
     number = {1},
     year = {1985},
     mrnumber = {818803},
     zbl = {0588.30032},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1985_4_12_1_91_0/}
}
TY  - JOUR
AU  - Langley, J. K.
TI  - The distribution of finite values of meromorphic functions with few poles
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1985
SP  - 91
EP  - 103
VL  - 12
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1985_4_12_1_91_0/
LA  - en
ID  - ASNSP_1985_4_12_1_91_0
ER  - 
%0 Journal Article
%A Langley, J. K.
%T The distribution of finite values of meromorphic functions with few poles
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1985
%P 91-103
%V 12
%N 1
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1985_4_12_1_91_0/
%G en
%F ASNSP_1985_4_12_1_91_0
Langley, J. K. The distribution of finite values of meromorphic functions with few poles. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 12 (1985) no. 1, pp. 91-103. http://www.numdam.org/item/ASNSP_1985_4_12_1_91_0/

[1] L.V. Ahlfors, Complex Analysis, McGraw-Hill, 1966. | MR | Zbl

[2] J.M. Anderson - J. Clunie, Slowly growing meromorphic functions, Comment. Math. Helv., 40 (1966), pp. 267-280. | MR | Zbl

[3] J.M. Anderson - J. Clunie, Picard sets of entire and meromorphic functions, Ann. Acad. Sci. Fenn. Ser. AI 5 (1980), pp. 27-43. | MR | Zbl

[4] W.K. Hayman, Slowly growing integral and subharmonic functions, Comment. Math. Helv., 34 (1960), pp. 75-84. | MR | Zbl

[5] W.K. Hayman, Meromorphic Functions, Oxford, 1964. | MR | Zbl

[6] S. Toppila, Some remarks on the value distribution of entire functions, Ann. Acad. Sci. Fenn., Ser. AI 451 (1968). | MR | Zbl

[7] S. Toppila, On the value distribution of meromorphic functions with a deficient value, Ann. Acad. Sci. Fenn., Ser. AI 5 (1980), pp. 179-184. | MR | Zbl

[8] S. Toppila, Picard sets for meromorphic functions with a deficient value, Ann. Acad. Sci. Fenn., Ser. AI 5 (1980), pp. 263-300. | MR | Zbl